Ghent University Academic Bibliography

Advanced

A numerical scheme for the Maxwell equations in the quasi-static regime with a non-local source

Stephane Durand UGent and Marian Slodicka UGent (2010) JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 233(12). p.3157-3166
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (proceedingsPaper)
publication status
published
subject
keyword
R3, Finite elements, MIXED FINITE-ELEMENTS, Full discretization, Non-local source, Error estimates
journal title
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
J. Comput. Appl. Math.
volume
233
issue
12
pages
3157 - 3166
conference name
2nd International Conference on Finite Element Methods in Engineering and Science
conference location
Lake Tahoe, CA, USA
conference start
2009-01-04
conference end
2009-01-09
Web of Science type
Proceedings Paper
Web of Science id
000275965800011
JCR category
MATHEMATICS, APPLIED
JCR impact factor
1.029 (2010)
JCR rank
74/235 (2010)
JCR quartile
2 (2010)
ISSN
0377-0427
DOI
10.1016/j.cam.2009.11.014
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
797986
handle
http://hdl.handle.net/1854/LU-797986
date created
2009-12-02 15:28:47
date last changed
2011-07-14 11:48:44
@article{797986,
  author       = {Durand, Stephane and Slodicka, Marian},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  keyword      = {R3,Finite elements,MIXED FINITE-ELEMENTS,Full discretization,Non-local source,Error estimates},
  language     = {eng},
  location     = {Lake Tahoe, CA, USA},
  number       = {12},
  pages        = {3157--3166},
  title        = {A numerical scheme for the Maxwell equations in the quasi-static regime with a non-local source},
  url          = {http://dx.doi.org/10.1016/j.cam.2009.11.014},
  volume       = {233},
  year         = {2010},
}

Chicago
Durand, Stephane, and Marian Slodicka. 2010. “A Numerical Scheme for the Maxwell Equations in the Quasi-static Regime with a Non-local Source.” Journal of Computational and Applied Mathematics 233 (12): 3157–3166.
APA
Durand, S., & Slodicka, M. (2010). A numerical scheme for the Maxwell equations in the quasi-static regime with a non-local source. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 233(12), 3157–3166. Presented at the 2nd International Conference on Finite Element Methods in Engineering and Science.
Vancouver
1.
Durand S, Slodicka M. A numerical scheme for the Maxwell equations in the quasi-static regime with a non-local source. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 2010;233(12):3157–66.
MLA
Durand, Stephane, and Marian Slodicka. “A Numerical Scheme for the Maxwell Equations in the Quasi-static Regime with a Non-local Source.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 233.12 (2010): 3157–3166. Print.